Table of contents for issues of Canadian Journal of Mathematics = Journal canadien de math{\'e}matiques

Last update: Sat Oct 14 12:35:08 MDT 2017                Valid HTML 3.2!

Volume 1, Number 1, 1949
Volume 1, Number ??, 1949
Volume 1, Number 1, 1949
Volume 1, Number ??, 1949
Volume 1, Number 1, 1949
Volume 1, Number ??, 1949


Canadian Journal of Mathematics = Journal canadien de math{\'e}matiques
Volume 1, Number 1, 1949

               H. Davenport and   
                G. Pólya   On the product of two power series . . . 1--5

Canadian Journal of Mathematics = Journal canadien de math{\'e}matiques
Volume 1, Number ??, 1949

                   Victor Lalan   Sur les surfaces \`a courbure moyenne
                                  isotherme. (French) [On surfaces with
                                  isotherm mean curvature] . . . . . . . . 6--28
                  Alfred Schild   Discrete space-time and integral Lorentz
                                  transformations  . . . . . . . . . . . . 29--47
                 H. W. Turnbull   Note upon the generalized Cayleyan
                                  operator . . . . . . . . . . . . . . . . 48--56
                   Hermann Weyl   Elementary algebraic treatment of the
                                  quantum mechanical symmetry problem  . . 57--68

Canadian Journal of Mathematics = Journal canadien de math{\'e}matiques
Volume 1, Number 1, 1949

                C. C. MacDuffee   Orthogonal matrices in four-space  . . . 69--72

Canadian Journal of Mathematics = Journal canadien de math{\'e}matiques
Volume 1, Number ??, 1949

                     W. Fenchel   On conjugate convex functions  . . . . . 73--77
                      K. Mahler   On the critical lattices of arbitrary
                                  point sets . . . . . . . . . . . . . . . 78--87
                R. H. Bruck and   
                    H. J. Ryser   The nonexistence of certain finite
                                  projective planes  . . . . . . . . . . . 88--93
                    Karl Menger   Generalized vector spaces. I. The
                                  structure of finite-dimensional spaces   94--104
               Irving Kaplansky   Groups with representations of bounded
                                  degree . . . . . . . . . . . . . . . . . 105--112
                    H. W. Ellis   Mean-continuous integrals  . . . . . . . 113--124
                  Ernst Snapper   Completely indecomposable modules  . . . 125--152
              Marston Morse and   
                William Transue   Functionals of bounded Fréchet variation  153--165
              G. de B. Robinson   On the disjoint product of irreducible
                                  representations of the symmetric group   166--175
                    M. H. Stone   Boundedness properties in
                                  function-lattices  . . . . . . . . . . . 176--186
             Marshall Hall, Jr.   Subgroups of finite index in free groups 187--190
               E. C. Titchmarsh   On the uniqueness of the Green's
                                  function associated with a second-order
                                  differential equation  . . . . . . . . . 191--198
           Garrett Birkhoff and   
                 Lindley Burton   Note on Newtonian force-fields . . . . . 199--208

Canadian Journal of Mathematics = Journal canadien de math{\'e}matiques
Volume 1, Number 1, 1949

            Albert Einstein and   
                 Leopold Infeld   On the motion of particles in General
                                  Relativity Theory  . . . . . . . . . . . 209--241 + 1

Canadian Journal of Mathematics = Journal canadien de math{\'e}matiques
Volume 1, Number ??, 1949

        S. Minakshisundaram and   
               Å. Pleijel   Some properties of the eigenfunctions of
                                  the Laplace-operator on Riemannian
                                  manifolds  . . . . . . . . . . . . . . . 242--256
                    J. L. Synge   On the motion of three vortices  . . . . 257--270
            Alexander Weinstein   On surface waves . . . . . . . . . . . . 271--278
               Herbert Busemann   Angular measure and integral curvature   279--296
               S. D. Chowla and   
                      John Todd   The density of reducible integers  . . . 297--299
                   Olga Taussky   On a theorem of Latimer and MacDuffee    300--302
                    J. S. Frame   Congruence relations between the traces
                                  of matrix powers . . . . . . . . . . . . 303--304
                  G. G. Lorentz   Direct theorems on methods of
                                  summability  . . . . . . . . . . . . . . 305--319
            S. Minakshisundaram   A generalization of Epstein zeta
                                  functions. With a supplementary note by
                                  Hermann Weyl . . . . . . . . . . . . . . 320--327
               N. S. Mendelsohn   Applications of combinatorial formulae
                                  to generalizations of Wilson's theorem   328--336
                        R. Rado   Axiomatic treatment of rank in infinite
                                  sets . . . . . . . . . . . . . . . . . . 337--343
                    Gordon Pall   Representation by quadratic forms  . . . 344--364
                  Robert Frucht   Graphs of degree three with a given
                                  abstract group . . . . . . . . . . . . . 365--378
                  G. F. D. Duff   Factorization ladders and eigenfunctions 379--396
                      K. Mahler   On a theorem of Liouville in fields of
                                  positive characteristic  . . . . . . . . 397--400